# SDR CA070531005

- Difficulty date: April 25, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,107 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Valve
- Part number: 3186100
- Part serial: 3094
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) ASSEMBLY IS ON CONDITION.  AFTER CARRYING OUT A 100 HR AND 300 HR INSPECTION A FUNCTIONAL CHECK WITH THE INJECTOR ELECTRO VALVE (IEV) WAS ACCOMPLISHED. FOLLOWING A RUN-UP TO 100 PERCENT, THE ENGINE RPM WAS REDUCED AND STABILIZED AT JUST OVER FLIGHT IDLE FOR 30 SECONDS IAW COOL DOWN REQUIREMENTS. DEPRESSION OF THE STARTER BUTTON AT THIS POINT SHOULD NOT HAVE CAUSED ANY PROBLEM BUT IN THIS FUNCTIONAL CHECK A FLAME OUT OCCURRED. FOLLOWING THE FLAME OUT A BENCH TEST WAS CARRIED OUT AND IT WAS DETERMINED THAT IT`S OPERATION AT A PRE DETERMINED P2 PRESSURE WAS INTERMITTENT. SENT UNIT TO MFG FOR REPAIR OR OVERHAUL AND THE UNIT WAS SCRAPPED. (TC NR 20070531005)
